# SDR DLL13952658

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 1524058108
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B L/E UPPER SIDE PANEL WAS FOUND TO BE CRACKED.  REPAIRED PER SRM 55-22-00, AT HMV FOR RIGHT ELEVATOR.
